Alert archive / Vermont / Special Weather Statements in 2015
Special Weather Statement, NWS Gray, ME
NWS Gray, ME issued this special weather statement at Aug 4, 2015, 1:13 PM EDT for Essex County, Vermont. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2015, 1:13 PM EDT (17:13 UTC)
- Expired
- Aug 4, 2015, 1:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Gray, ME
County Essex County, VT
The radar
The Burlington radar (KCXX), 113 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 5.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
654
WWUS81 KGYX 041713
SPSGYX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
113 PM EDT TUE AUG 4 2015
NHZ001>003-041745-
NORTHERN GRAFTON NH-NORTHERN COOS NH-SOUTHERN COOS NH-
113 PM EDT TUE AUG 4 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 145 PM EDT
* AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER PASSUMPSIC...MOVING TO THE NORTHEAST AT
45 MPH.
* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LITTLETON...
LANCASTER...
BARNET...
NORTH STRATFORD...
AND STRATFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4432 7203 4435 7182 4440 7179 4441 7171
4449 7163 4448 7163 4450 7158 4454 7158
4456 7160 4456 7156 4459 7154 4475 7163
4479 7157 4487 7154 4448 7129 4416 7204
4419 7206 4424 7205 4428 7207
TIME...MOT...LOC 1712Z 241DEG 39KT 4435 7203
$$
MLEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this special weather statement went out at Aug 4, 1:05 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 4, 1:05 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 105 PM EDT TUE AUG 4 2015 .SYNOPSIS... PERSISTENT LOW PRESSURE ALOFT...SITUATED OVER QUEBEC...WILL BRING THE THREAT OF SHOWERS AND THUNDERSTORMS BOTH TODAY AND WEDNESDAY. A FEW STORMS COULD BE SEVERE LATER TODAY WITH STRONG WINDS AND LARGE HAIL...WITH ANOTHER ROUND OF STRONG STORMS POSSIBLE WEDNESDAY AFTERNOON. COOLER AIR MOVES IN FOR THE MID TO LATE WEEK PERIOD...AND IT WILL BE MAINLY DRY...ALTHOUGH SCATTERED SHOWERS WILL BE POSSIBLE IN THE MOUNTAINS THURSDAY. FRIDAY LOOKS MOSTLY DRY FOR NOW. THERE IS CHANCE FOR SOME RAIN OVER THE WEEKEND AS LOW PRESSURE JUST OFF THE COAST. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF NH AND WESTERNA AND SOUTHERN MAINE UNTIL 8 PM TONIGHT. THE ENVIRONMENT IS FAVORABLE FOR THUNDERSTORMS TO CONTINUE THEIR TRENDS OF BECOMING MORE NUMEROUS AND INTENSIFYING TO SEVERE LEVELS. MESOSCALE UPDATE...SOME MINOR ADJUSTMENTS TO SET FORECAST UP BEFORE THINGS GET BUSY WITH TSTMS. AT THIS TIME CU FIELD IN NRN NEW ENGLAND IS QUICKLY BECOMING AGITATED...AND BANDS OF TSTMS ARE ALREADY IN DEVELOPMENT ACROSS VT. INITIALLY STORMS WILL CARRY A LARGE HAIL THREAT...GRADUALLY BUILDING UPSCALE INTO CLUSTERS WITH A WIND THREAT. THETA-E AXIS IS BUILDING INTO SRN NH AND FAR SWRN ME...THIS IS WHERE INSTABILITY WILL BE THE GREATEST TODAY. LIKEWISE...THE HIGHEST THREAT FOR SIGNIFICANT SEVERE WX WILL EXIST IN THESE REGIONS OF THE FORECAST AREA. AS FOR THIS AFTERNOON...BASED ON LATEST AVAILABLE GUIDANCE...THE THREAT FOR SEVERE TSTMS CONTINUES FOR MUCH OF THE FORECAST AREA S OF THE MTNS. DRIER AIR IS ADVECTING IN FROM THE N...THOUGH MID 60S DEWPOINTS RESIDE ALONG THE COASTAL PLAIN. IN THE WAKE OF MORNING MCS ABUNDANT SUNSHINE WILL WARM THOSE AREAS INTO THE 80S. RESIDUAL MID LEVEL LAPSE RATES ON THE ORDER OF 6.5 C/KM WILL SUPPORT CAPE VALUES INCREASING TO AT LEAST 1500 J/KG NEAR THE COAST. STRONGER FORCING ARRIVES THIS AFTERNOON IN THE FORM OF THE LEFT EXIT REGION OF A NEAR 90 KT UPPER JET. THE END RESULT IS AT LEAST SCATTERED TSTMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL PORTIONS OF THE FORECAST AREA...AND MOVE TOWARDS THE COAST...AS INDIVIDUAL CELLS PROPAGATE NEWD. SHEAR IS FORECAST TO BE STRONGER THAN YESTERDAY...SO STORMS WILL BE ORGANIZED WITH ALL MODES POSSIBLE...INCLUDING DISCRETE CELLS AND CLUSTERS. STRONG FLOW ALOFT WILL SUPPORT A DAMAGING WIND THREAT...AND LOWERED FREEZING LEVELS WILL AID IN DISCRETE CELLS POSSESSING A HAIL THREAT AS WELL. RESIDUAL BOUNDARIES FROM PREVIOUS NIGHT/S CONVECTION AND ANY MARINE/SEA BREEZE FRONT WILL ALSO CARRY A NON- ZERO TORNADO THREAT...BUT WIND AND HAIL APPEAR TO BE THE MAIN CONCERN. THE MOIST ENVIRONMENT AND STRONG FORCING WILL ALSO RESULT IN EFFICIENT RNFL IN STRONGER STORMS. FORECAST WILL BE UPDATED AS NECESSARY WITH ANY CHANGES TO THE EXPECTED EVOLUTION THIS AFTERNOON. PREV DISC... AT 06Z...A PREFRONTAL TROUGH WAS DRAPED ACROSS THE FORECAST AREA WITH A COLD FRONT OVER THE EASTERN GREAT LAKES. FOR TODAY...THE FRONT WILL INCH EASTWARD WITH CONVECTION INCREASING IN COVERAGE WITH DAYTIME HEATING AND APPROACH OF UPPER IMPULSE AND ASSOCIATED SURFACE COLD FRONT. MODIFIED BUFKIT FORECAST SOUNDINGS FROM NAM/GFS YIELD CAPES NEAR 2000 J/KG AND MODERATE SHEAR. EXPECT ORGANIZED STORMS AND LINE SEGMENTS ONCE AGAIN TODAY WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HIGHS WILL RANGE FROM 70S IN THE MOUNTAINS TO THE 80S ELSEWHERE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... THE COLD FRONT WILL CLEAR THE AREA OVERNIGHT...BRINGING COOLER AND DRIER AIR BACK TO THE REGION. WITH LOWS IN THE 50S AND LOWER 60S. WEDNESDAY WILL PROVE TO BE ANOTHER INTERESTING DAY AS COOL CYCLONIC FLOW..DAYTIME HEATING AND PASSING IMPULSE PRODUCE ANOTHER ROUND OF CONVECTION WITH POTENTIAL FOR SMALL HAIL AND GUSTY WINDS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... HIGH IMPACT WEATHER: NONE. 500 MB PATTERN STARTS WITH STRENGTHENING RIDGES OVER THE SRN CONUS AND MEAN TOUGHING IN THE NERN US. WHILE THERE IS SOME FLATTENING OF THE TROUGH TOWARD THE END OF THE WEEK...THE GENERAL TREND IS FOR THE TROUGH TO HOLD TO SOME DEGREE THRU EARLY NEXT WEEK. THIS PATTERN WOULD KEEP THE HOT AIR TO OUT WEST BUT SURPRISINGLY THE AIR IN THE TROUGH IS NOT ALL COOL. THIS WOULD KEEP TEMPS NEAR NORMAL WITH UNSETTLED CONDITIONS. SPECIFICALLY...WED NIGHT SHOULD FEATURE A SECONDARY PUSH OF THE COOLER AND DRIER SFC AIR IN NW FLOW...WITH PERHAPS A FEW SHRA IN THE MTNS. THU AND FRI LOOK MAINLY DRY AS WEAK SFC HIGH BUILDS IN BENEATH NEARLY ZONAL FLOW ALOFT. THE FORECAST BECOMES MUCH MORE MUDDLED FOR THE WEEKEND AS THE 00Z MEDIUM RANGE MODELS SHOW QUITE DIVERGENT SOLNS...WHICH RANGE FROM THE GEMS COMPLETE MISS OF A COASTAL LOW WELL TO THE SOUTH...TO THE EUROS WINTER-LIKE COASTAL BOMB. NOT MUCH CONFIDENCE IN THE FORECAST BEYOND FRIDAY AT THIS POINT. GIVEN THAT ALL MODELS LOOK TO BE DEALING WITH CONVECTIVE SCALING ISSUES AND AT TIMES DO NOT MAKE METEOROLOGICAL SENSE...HAVE OPTED TO GO WITH JUST CHC POPS SAT-SUN...WITH THE BEST CHC SAT NIGHT...AS THIS IS CLOSEST TO WHAT MIGHT CALLED MODEL CONSENSUS...AND AGREES WITH SUPERBLEND. SEE WPC EXTENDED FORECAST DISCUSSION /PMDEPD/ FOR A GOOD EXPLANATION OF THE MODEL ISSUES WITH THIS SYSTEM. STILL...ONE THING TO TAKE HOME ABOUT THE MODELS IN THE MEDIUM TO LONG RANGE IS THAT THEY ARE PROBABLY PICKING UP ON SOMETHING...BUT HOW THAT PANS OUT AND WHAT ITS IMPACTS WILL BE NEED TO BEEN FROM A SHORTER TIMEFRAME THAN DAYS 5 AND 6. TEMPERATURES THU AND FRI WILL SEE HIGHS IN THE LOW 70S NORTH TO AROUND 80 IN INTERIOR SW ME AND SRN NH...WITH OVERNIGHT MOSTLY IN THE 50S. DEPENDING ON HOW THE SYSTEM OVER THE WEEKEND PLAYS...AND ASSUMING IT AMOUNTS MORE TO SHOWERS AND SOME COOLER N-NE FLOW...DAYTIME HIGHS WILL BE IN THE 70S AND OVERNIGHT LOWS IN THE MID 50S TO LOW 60S. SHOULD SEE AT LEAST SLIGHT WARM UP EARLY NEXT WEEK. && .AVIATION /17Z TUESDAY THROUGH SATURDAY/... SHORT TERM /THROUGH WED/ ... AREAS OF MVFR IN SHRA/TSRA WITH LCL IFR PSBL IN +TSRA ALONG WITH STRONG WIND GUSTS AND LARGE HAIL THROUGH 02Z. AREAS OF STRATUS AND FOG WITH LCL IFR TONIGHT. AREAS OF MVFR WED IN SHRA/TSRA. LONG TERM...MAINLY VFR THURSDAY THROUGH SATURDAY...ALTHOUGH HIGH PROBABILITY OF VLY FOG AT KHIE/KLEB WED AND THU NIGHT. && .MARINE... SHORT TERM...PERSISTENT SSW FLOW AHEAD OF SLOWLY APPROACHING COLD FRONT WILL KEEP WINDS AND SEAS JUST BELOW SCA THRESHOLDS THRU THIS EVENING. SCA WAS DROPPED WITH NEW MARINE PACKAGE THIS MORNING. LONG TERM...THU AND FRI WILL SEE CONDS COMFORTABLY BELOW SCA LVLS. DEPENDING ON TRACK OF LOW PRESSURE THIS WEEKEND COULD SEE A PERIOD OF SCA WINDS SEAS OVER THE WEEKEND. .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS...MARINE NEAR TERM...MARINE SHORT TERM...MARINE LONG TERM...KIMBLE AVIATION...MARINE MARINE...KIMBLE/MARINE
Hazardous weather outlook, Aug 4, 12:20 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 1220 PM EDT TUE AUG 4 2015 MEZ007>009-012>014-018>028-NHZ001>015-051630- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 1220 PM EDT TUE AUG 4 2015 ...SEVERE THUNDERSTORM WATCH 469 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-051630- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1220 PM EDT TUE AUG 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 4, 12:32 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1232 PM EDT TUE AUG 4 2015
NHZ005-007-008-041700-
MERRIMACK NH-SOUTHERN GRAFTON NH-SULLIVAN NH-
1232 PM EDT TUE AUG 4 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
MERRIMACK COUNTY IN NEW HAMPSHIRE
SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
* UNTIL 100 PM EDT
* AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR WEST WINDSOR...MOVING TO THE
NORTHEAST AT 35 MPH.
* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CLAREMONT...
NEWPORT...
ENFIELD...
CORNISH...
AND SUNAPEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4339 7240 4345 7239 4347 7239 4349 7238
4352 7240 4354 7238 4357 7238 4360 7234
4373 7203 4336 7200 4337 7241 4338 7242
TIME...MOT...LOC 1630Z 245DEG 30KT 4346 7240
LEGROLocal storm report, Aug 4, 12:36 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1236 PM EDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM MARINE TSTM WIND ISLE OF SHOALS 42.97N 70.62W
08/04/2015 M41 MPH ANZ154 NH C-MAN STATION
&&
EVENT NUMBER GYX1500223
LEGROSpecial weather statement, Aug 4, 12:39 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1239 PM EDT TUE AUG 4 2015
NHZ007-011-041715-
CHESHIRE NH-SULLIVAN NH-
1239 PM EDT TUE AUG 4 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
CHESHIRE COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
* UNTIL 115 PM EDT
* AT 1238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM OVER PUTNEY...MOVING TO THE
NORTHEAST AT 30 MPH.
* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MARLOW...
SULLIVAN...
SURRY...
GILSUM...
AND DUBLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4292 7252 4295 7253 4297 7248 4300 7246
4300 7244 4305 7247 4308 7244 4310 7244
4312 7243 4323 7217 4289 7205 4283 7254
4287 7256
TIME...MOT...LOC 1636Z 237DEG 28KT 4295 7250
LEGROSpecial weather statement, Aug 4, 12:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1255 PM EDT TUE AUG 4 2015
NHZ005-007-008-041730-
MERRIMACK NH-SOUTHERN GRAFTON NH-SULLIVAN NH-
1255 PM EDT TUE AUG 4 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
MERRIMACK COUNTY IN NEW HAMPSHIRE
SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
* UNTIL 130 PM EDT
* AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF NEWPORT...MOVING TO
THE EAST AT 30 MPH.
* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEW LONDON...
CANAAN...
CORNISH...
SUNAPEE...
AND GRANTHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4345 7239 4347 7239 4348 7238 4349 7238
4351 7240 4354 7238 4356 7238 4369 7199
4338 7191 4340 7240
TIME...MOT...LOC 1651Z 252DEG 28KT 4349 7221
LEGROSpecial weather statement, Aug 4, 1:11 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
111 PM EDT TUE AUG 4 2015
MEZ008-009-041745-
CENTRAL SOMERSET ME-NORTHERN FRANKLIN ME-
111 PM EDT TUE AUG 4 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
CENTRAL SOMERSET COUNTY IN MAINE
NORTHERN FRANKLIN COUNTY IN MAINE
* UNTIL 145 PM EDT
* AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTH OF CARRABASSETT VALLEY...MOVING
TO THE NORTHEAST AT 20 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
THE FORKS...
FLAGSTAFF LAKE...
LAKE MOXIE...
AND CARATUNK.
LAT...LON 4527 6970 4526 6970 4510 7016 4525 7030
4548 6990
TIME...MOT...LOC 1709Z 237DEG 16KT 4522 7015Special weather statement, Aug 4, 1:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
113 PM EDT TUE AUG 4 2015
NHZ001>003-041745-
NORTHERN GRAFTON NH-NORTHERN COOS NH-SOUTHERN COOS NH-
113 PM EDT TUE AUG 4 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 145 PM EDT
* AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER PASSUMPSIC...MOVING TO THE NORTHEAST AT
45 MPH.
* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LITTLETON...
LANCASTER...
BARNET...
NORTH STRATFORD...
AND STRATFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4432 7203 4435 7182 4440 7179 4441 7171
4449 7163 4448 7163 4450 7158 4454 7158
4456 7160 4456 7156 4459 7154 4475 7163
4479 7157 4487 7154 4448 7129 4416 7204
4419 7206 4424 7205 4428 7207
TIME...MOT...LOC 1712Z 241DEG 39KT 4435 7203
MLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:36 PM EDT | Special Weather Statement | GYX | 39 min | |
| Aug 3, 10:10 PM EDT | Special Weather Statement | GYX | York | 50 min |
| Aug 3, 11:45 PM EDT | Special Weather Statement | GYX | York | 45 min |
| Aug 4, 12:31 AM EDT | Special Weather Statement | GYX | Sagadahoc | 44 min |
| Aug 4, 8:27 AM EDT | Special Marine Warning | GYX | 63 min | |
| Aug 4, 1:05 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 55 min |
| Aug 4, 1:11 PM EDT | Special Weather Statement | GYX | Somerset | 34 min |
| Aug 4, 1:46 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 44 min |
| Aug 4, 2:17 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 58 min |
| Aug 4, 2:29 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 38 min |
| Aug 4, 2:50 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 40 min |
| Aug 4, 2:54 PM EDT | Severe Thunderstorm Warning | GYX | York | 51 min |
| Aug 4, 3:13 PM EDT | Severe Thunderstorm Warning | GYX | York | 62 min |
| Aug 4, 3:16 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford, Somerset | 44 min |
| Aug 4, 3:18 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 57 min |
| Aug 4, 3:41 PM EDT | Special Marine Warning | GYX | 64 min | |
| Aug 4, 3:45 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 45 min |
| Aug 4, 3:55 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Somerset, Waldo | 39 min |
| Aug 4, 4:10 PM EDT | Special Weather Statement | GYX | York | 35 min |
| Aug 4, 4:16 PM EDT | Special Marine Warning | GYX | 29 min | |
| Aug 4, 4:24 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 51 min |
| Aug 4, 4:30 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Somerset, Waldo | 60 min |
| Aug 4, 4:40 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Lincoln, Sagadahoc | 22 min |
| Aug 4, 4:58 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 47 min |
| Aug 4, 5:26 PM EDT | Special Marine Warning | GYX | 64 min | |
| Aug 4, 5:31 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Lincoln, Sagadahoc | 20 min |
| Aug 4, 5:44 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 29 min |
| Aug 3, 8:09 PM EDT | Special Weather Statement | GYX | Merrimack | 36 min |
| Aug 3, 8:12 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 32 min |
| Aug 3, 8:27 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Hillsborough, Merrimack, Rockingham, Strafford | 48 min |
| Aug 3, 10:59 PM EDT | Special Weather Statement | GYX | Strafford | 46 min |
| Aug 4, 8:06 AM EDT | Special Weather Statement | GYX | Rockingham | 24 min |
| Aug 4, 12:18 PM EDT | Special Weather Statement | GYX | Coos | 57 min |
| Aug 4, 12:32 PM EDT | Special Weather Statement | GYX | Sullivan | 28 min |
| Aug 4, 12:39 PM EDT | Special Weather Statement | GYX | Cheshire | 36 min |
| Aug 4, 12:45 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough, Merrimack, Sullivan | 45 min |
| Aug 4, 12:55 PM EDT | Special Weather Statement | GYX | Sullivan | 35 min |
| Aug 4, 1:24 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 66 min |
| Aug 4, 1:28 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough, Merrimack, Sullivan | 47 min |
| Aug 4, 1:29 PM EDT | Special Weather Statement | GYX | Grafton | 31 min |
| Aug 4, 1:34 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough | 28 min |
| Aug 4, 1:38 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack | 52 min |
| Aug 4, 1:51 PM EDT | Special Weather Statement | GYX | Cheshire | 24 min |
| Aug 4, 2:05 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 40 min |
| Aug 4, 2:08 PM EDT | Special Weather Statement | GYX | Rockingham | 37 min |
| Aug 4, 2:10 PM EDT | Special Weather Statement | GYX | Hillsborough | 35 min |
| Aug 4, 2:30 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Hillsborough, Merrimack, Rockingham, Strafford | 45 min |
| Aug 4, 2:38 PM EDT | Special Weather Statement | GYX | Carroll | 52 min |
| Aug 4, 4:51 PM EDT | Special Weather Statement | GYX | Carroll | 24 min |
| Aug 4, 5:33 PM EDT | Special Weather Statement | GYX | Sullivan | 27 min |
| Aug 4, 5:59 PM EDT | Special Weather Statement | GYX | Sullivan | 31 min |
| Aug 4, 6:07 PM EDT | Severe Thunderstorm Warning | GYX | Hillsborough, Merrimack, Sullivan | 53 min |
Nearby
Special Weather Statements in Vermont, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.